# SDR DALA2015021001129

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK, Y1292, BETWEEN FRAMES 47 TO 64.   FOUND OUT LIMITS ON JC NR 2500-2032.  REPLACED THE SEAT TRACK IAW SRM 53-41-15. PARA 5.B, FIG 202, SRM 51-72-11 AND DWG D53470080, D5347200.
